# SDR AALA20100816TUL12

- Difficulty date: August 16, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N689AA
- Make and model: Boeing 757223
- Aircraft serial: 25731
- Aircraft time: 61,531 hours, 17,482 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL NUMBER 4 FROM LEADING EDGE OF FORWARD CARGO DOOR DAMAGED.  REMOVED AND REPLACED LOWER INTERCOSTAL PER SRM 51-70-00.
